# SDR PIDR2006011

- Difficulty date: August 24, 2006
- Submitted: August 30, 2006
- Operation: General aviation
- Aircraft: N242DL
- Make and model: Boeing 737330
- Aircraft serial: 23834
- Aircraft time: 44,769 hours, 25,654 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER THREE SLAT LOWER SKIN IS CRACKED AT THE ACTUATOR.  REPAIRED PER SRM 57-43-01.
